# SDR EVCA082322

- Difficulty date: August 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Bell 407
- Aircraft serial: 53512
- Aircraft time: 8,702 hours, 26,719 cycles
- Engine: Allsn 250C47B
- Engine time: 9,887 hours, 22,531 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE ELECTRICAL BURN SMELL ON SHUTDOWN. COULD NOT DUPLICATE OR FIND AN ISSUE OR CAUSE.
